# SDR QXEA9500388

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- Engine: Pwa PW120A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Part number: M8372382K2041N
- Condition: Corrosion
- Location: Nl Probe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PSC - NR 1 ENGINE ECU MANUAL LIGHT ILLUMINATED ON TAKEOFF ROLL, CONTINUED TAKEOFF.  ENGINE AUTO FEATHERED ON CLIMB, BUT CONTINUED TO RUN.  FLIGHT CREW PERFORMED AN IN-FLIGHT SHUTDOWN AND RETURNED TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  ECU WAS NOT FLAGGED ON ENG CONDITION PANEL.  NL, NP, NH, ECU, TSC AND INLET TEMP PROBES CANNON PLUGS INSPECTED FOR CORROSION.  NL CANNON PLUG WAS CORRODED.  PLUG WAS CLEANED AND REINSTALLED.  ENGINE OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
